EconPapers    
Economics at your fingertips  
 

On a Sincov Type Functional Equation

Prasanna K. Sahoo ()
Additional contact information
Prasanna K. Sahoo: University of Louisville

Chapter Chapter 43 in Functional Equations in Mathematical Analysis, 2011, pp 697-708 from Springer

Abstract: Abstract The present work aims to find the general solution f 1, f 2, f 3 : G 2 → H and f : G → H of the Sincov type functional equation $${f}_{1}(x,y) + {f}_{2}(y,z) + {f}_{3}(z,x) = f(x + y + z)$$ for all x, y, z ∈ G without any regularity assumption. Here G and H are additive abelian groups, and the division by 2 is uniquely defined in H.

Keywords: Additive Abelian group; Additive function; Biadditive function; Quadratic function; Sincov functional equation (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_43

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_43

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_43